Submitting Your Order
Advil PM Liqui-Gels (40 Count) Pain Reliever / Nighttime Sleep Aid Liquid Filled Capsule, 200mg Ibuprofen, 38mg Diphenhydramine

Advil PM Liqui-Gels (40 Count) Pain Reliever / Nighttime Sleep Aid Liquid Filled Capsule, 200mg Ibuprofen, 38mg Diphenhydramine

$9.49 / Each
In Stock at Your Store

Stores Found
Please enter increments of 1.0
Related mPerks Coupons
Product Description

Advil PM Liquid Gels combine the trusted pain relieving power of Advil with a gentle sleep aid to help you get a healing night's sleep. The multi-pain relieving power of Advil®, plus a gentle, non-habit forming sleep aid. When pain keeps you awake, ...

Learn More BelowClick to scroll to expanded product details
Product Details Click to expand content Click to collapse content

Advil PM Liquid Gels combine the trusted pain relieving power of Advil with a gentle sleep aid to help you get a healing night's sleep. The multi-pain relieving power of Advil®, plus a gentle, non-habit forming sleep aid. When pain keeps you awake, Advil PM's unique Liqui-Gel form helps you fall asleep faster and stay asleep longer, for hours of restful sleep*. It is the leader among OTC nighttime pain relievers. The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. *Compared to placebo or no treatment. Compared to placebo or no treatment.

Warnings and Disclaimer Click to expand content Click to collapse content

Statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease.

While we work to ensure product information is correct, on occasion manufacturers may alter their ingredient lists, the claims associated with their products, or other product information.

Actual product packaging and materials may contain more and/or different information than that shown on our web site. For these reasons you should not rely on the information presented, but should always read labels, warnings, and directions before using or consuming a product. For additional information about a product, please contact the manufacturer.

Meijer, Inc., its affiliates, its content provider(s) and product manufacturers do not assume any liability for inaccuracies, misstatements, or omissions.

Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem.

Related mPerks Coupons
Added to Your Shopping Cart